# SDR FDEA201105121818

- Difficulty date: May 12, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N608FE
- Make and model: Doug MD-11F
- Aircraft serial: 48548
- Aircraft time: 62,681 hours, 14,270 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF FLOOR PANEL NR 282HF SEAT TRACK FOUND CORROSION AT STATION 1701 X=-75.  REPAIRED SECTIONAL SEAT TRACK REPLACEMENT FROM STA 1671 TO STA 1711 X=-75 AS PER SRM 53-00-52 FIG 201 REPAIR 1 REV 46. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 112.
